# SDR DALA2025020500902

- Difficulty date: February 3, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 76,757 hours, 31,065 cycles
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5691536) R1 DOOR GUST LOCK INOP. R/R GUST LOCK PER B737 M/M 52-41. OPS NML.
